Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 78, NWS Indianapolis, IN

June 25, 20154 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 25, 2015, 11:27 PM EDT for 4 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 11:27 PM EDT (03:27 UTC)
Expired
Jun 26, 2015, 12:15 AM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Daviess County, IN, Greene County, IN, Lawrence County, IN, Martin County, IN

The radar

The Evansville,IN radar (KVWX), 96 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 5:53 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS53 KIND 260327
SVRIND
INC027-055-093-101-260415-
/O.NEW.KIND.SV.W.0078.150626T0327Z-150626T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1127 PM EDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTH CENTRAL GREENE COUNTY IN SOUTHWEST INDIANA...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1215 AM EDT

* AT 1126 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH
  OF BLOOMFIELD...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SHOALS...CRANE...BURNS CITY...WEST BOGGS LAKE...INDIAN SPRINGS...
  WILLIAMS AND HURON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3881 8714 3897 8705 3878 8652 3868 8662
      3868 8668 3862 8667 3860 8669
TIME...MOT...LOC 0327Z 294DEG 31KT 3884 8696

HAIL...0.75IN
WIND...60MPH

$$

CP
1 follow-up statement
628 
WWUS53 KIND 260401
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1201 AM EDT FRI JUN 26 2015

INC027-055-260410-
/O.CAN.KIND.SV.W.0078.000000T0000Z-150626T0415Z/
GREENE IN-DAVIESS IN-
1201 AM EDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIESS AND SOUTH
CENTRAL GREENE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. 

LAT...LON 3872 8690 3886 8681 3878 8652 3868 8662
      3868 8668 3862 8667 3860 8669
TIME...MOT...LOC 0400Z 294DEG 31KT 3872 8663

$$

INC093-101-260415-
/O.CON.KIND.SV.W.0078.000000T0000Z-150626T0415Z/
MARTIN IN-LAWRENCE IN-
1201 AM EDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAWRENCE AND CENTRAL MARTIN COUNTIES UNTIL 1215 AM EDT...

AT 1158 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF SHOALS...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHWESTERN LAWRENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3872 8690 3886 8681 3878 8652 3868 8662
      3868 8668 3862 8667 3860 8669
TIME...MOT...LOC 0400Z 294DEG 31KT 3872 8663

HAIL...0.75IN
WIND...60MPH

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:33 PM EDT, 54 minutes earlier.

Area forecast discussion, Jun 25, 10:33 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EDT THU JUN 25 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 139 PM EDT THU JUN 25 2015

ACTIVE WEATHER IS EXPECTED TONIGHT THROUGH FRIDAY NIGHT AS A WARM
AND HUMID AIR MASS WILL REMAIN OVER CENTRAL INDIANA. A LOW PRESSURE
SYSTEM OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH INTO CENTRAL
INDIANA LATE TONIGHT...AND SLOWLY PUSH TO EASTERN KENTUCKY BY LATE
FRIDAY NIGHT. SHOWERS AND STORMS ARE EXPECTED TO ACCOMPANY THIS
SYSTEM.

HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO INDIANA FOR
SATURDAY AND SUNDAY...BRING DRY...COOLER AND LESS HUMID WEATHER.

COOLER WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK AS NORTHERLY FLOW
FROM CANADA IS EXPECTED TO SPILL INTO THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 638 PM EDT THU JUN 25 2015

ADJUSTED HOURLY POP GRIDS DOWN A BIT A BIT TOO MATCH UP WITH
ADJACENT OFFICES AND RADAR TRENDS. BEST CHANCE OF STORMS LOOKS TO
BE SOUTH...CLOSER TO THE STATIONARY FRONT THAT EXTENDED FROM
NORTHERN MISSOURI TO SOUTHWESTERN INDIANA EARLY THIS EVENING.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...

ISSUED AT 139 PM EDT THU JUN 25 2015

GFS AND NAM CONTINUE TO SUGGEST ACTIVE WEATHER ON FRIDAY AS A
STRONG SHORT WAVE IS EXPECTED TO PUSH IN TO INDIANA ON FRIDAY
AFTERNOON AND EXIT THE STATE ON FRIDAY NIGHT. GOOD FORCING WILL BE
SEEN WITH THIS FEATURE AS IT PASSES. FURTHERMORE PLENTIFUL
MOISTURE WIT THIS FEATURE WILL REMAIN IN PLACE AS DEW POINT TEMPS
LOOK TO REMAIN IN THE UPPER 60S. FORECAST SOUNDINGS SHOW
ATTAINABLE CONVECTIVE TEMPERATURES IN THE UPPER 70S...WITH CAPE IN
EXCESS OF 2000 J/KG. GFS 310K ISENTROPIC SURFACE SHOW A VERY MOIST
AIR MASS WITH SPECIFIC HUMIDITIES IN EXCESS OF 8 G/KG. TIME HEIGHT
SECTIONS SHOW STRONG LIFT THROUGH THE MIDDLE OF THE AFTERNOON.
BULK SHEAR ALSO SUGGESTS FAVORABLE CONDITIONS FOR POSSIBLE SVR
CONDITIONS WITH VALUES OF 30-40 KNOTS ACROSS THE SOUTHERN PARTS OF
THE FORECAST AREA THROUGH THE AFTERNOON. FURTHERMORE THE TIMING OF
THE SYSTEM WILL BE IDEAL...PUSHING ACROSS INDIANA DURING THE PEAK
HEATING HOURS. THUS WILL AIM TO RAISE POPS TOWARD CATEGORICAL ACROSS
MOST AREAS...PARTICULARLY ACROSS THE SOUTHERN PARTS OF THE
FORECAST AREA...WHERE CONDITIONS ARE MOST FAVORABLE. AS FOR HIGHS
WILL TREND TOWARD VALUES AT OR ABOVE MAVMOS.

GFS AND NAM PUSH THE BEST UPPER SUPPORT OUT OF THE FORECAST AREA
ON FRIDAY EVENING. TIME HEIGHT SECTIONS SHOW DEEP MOISTURE AND
BEST FORCING DIMINISHING OVERNIGHT ACROSS THE FORECAST AREA. THUS
WILL TREND POPS LOWER AS THE EVENING GOES ON...HOWEVER...HIGH POPS
WILL BE NEEDED DURING THAT TIME.

A STRONG THE UPPER TROUGH LOOKS TO REMAIN ACROSS THE STATE INTO
SATURDAY. MEANWHILE AT THE SURFACE...CYCLONIC LOWER LEVEL FLOW
LOOKS TO REMAIN IN PLACE ACROSS INDIANA AS A SURFACE LOW DEEPENS
OVER EASTERN OHIO. FORECAST SOUNDINGS ON BEGIN DRYING OUT ON
FRIDAY NIGHT AND INTO SATURDAY. FORECAST SOUNDINGS SHOW ATTAINABLE
CONVECTIVE TEMPERATURES IN THE LOW AND MIDDLE 70S...WITH SHALLOW
CAPE AVAILABLE. THUS WILL TREND TOWARD LOW CHC POPS...PARTICULARLY
ACROSS THE EASTERN PARTS OF THE FORECAST AREA...WHERE MOISTURE AND
LOWER LEVEL CONVERGENCE WILL BE BEST. WILL TREND HIGHS ON SATURDAY
COOLER THAN MAVMOS GIVEN THE EXPECTED CLOUDS AND ONGOING COLD AIR
ADVECTION.

NORTHWEST FLOW ALOFT IS EXPECTED TO PERSIST INTO SATURDAY NIGHT
AND SUNDAY. MEANWHILE AT THE SURFACE...RIDGING AND HIGH PRESSURE
APPEAR TO BE IN PLACE ACROSS THE OHIO VALLEY. WILL TREND TOWARD A
DRY FORECAST AT THAT TIME. GIVEN THE COOL WEST/NORTHWEST FLOW WILL
TREND HIGHS AT OR BELOW MEXMOS AND STICK CLOSE TO MAVMOS LOWS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY NIGHT/...

ISSUED AT 228 PM EDT THU JUN 25 2015

A RATHER ACTIVE EXTENDED PERIOD IS EXPECTED AS BROAD TROUGHING
ALOFT IMPACTS MOST OF THE GREAT LAKES REGION...NEW ENGLAND...AND
EASTERN CANADA. LATEST REGIONAL INITIALIZATION HAS STARTED
TRENDING LIKELY POPS INTO THE FORECAST BY MONDAY...WHICH
CORRELATES WELL WITH UPPER LOW CENTERED OVER CENTRAL INDIANA.
WEAK DISTURBANCES ROTATING THROUGH THE AREA WILL KEEP SHOWER AND
THUNDERSTORM CHANCES IN THE FORECAST FOR DURATION OF LONG TERM
PERIOD.

&&

.AVIATION /DISCUSSION FOR 260300Z TAF ISSUANCE/...

ISSUED AT 1033 PM EDT THU JUN 25 2015

FOR THE UPDATE...PUSHED BACK TIMING OF MVFR CEILINGS AT KIND. NO
OTHER CHANGES MADE. PREVIOUS DISCUSSION FOLLOWS...

SITES WILL START OUT VFR BUT SHOULD SEE DETERIORATING CONDITIONS
OVERNIGHT. TIME HEIGHTS INDICATE PRETTY GOOD LOW LEVEL MOISTURE AND
THINK THIS WILL RESULT IN SOME MVFR CEILINGS/VISIBILITIES DEVELOPING
AFTER AROUND 4Z OR SO AT THE SITES. AT KLAF GUIDANCE IS SHOWING
DEVELOPMENT OF IFR CONDITIONS LATE /AROUND 10Z OR SO/. ELSEWHERE
DON/T THINK CONDITIONS WILL FALL AS MUCH SINCE THE OTHER SITES WILL
BE CLOSER TO ACTIVE CONVECTION. THAT SAID...AT THIS POINT DON/T
THINK MUCH OF THE CONVECTION CURRENTLY AROUND ST LOUIS AND INTO
CENTRAL ILLINOIS WILL REACH ANY OF THE TAF SITES. SINCE KBMG WILL BE
THE CLOSEST INCLUDED A VCSH THERE AT 4Z. HI RES MODELS ARE
INDICATING SOME CONVECTIVE ACTIVITY DEVELOPING INTO KIND AND KHUF
AROUND 10Z...BUT WITH LOW CONFIDENCE IN THIS HAVE LEFT THUNDER OUT
FOR NOW. DID INCLUDE A VCTS AT ALL THE SITES DURING THE AFTERNOON
HOURS FRIDAY AS FORCING AND DEEP LAYER MOISTURE LOOKS MORE
WIDESPREAD AT THE SITES THEN.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...KOCH
SHORT TERM...PUMA
LONG TERM....TDUD
AVIATION...CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 25, 9:41 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 PM EDT THU JUN 25 2015

INZ021-028>031-035>049-051>057-060>065-067>072-261000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
941 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS FAR
SOUTHWESTERN INDIANA INCLUDING THE CITIES OF VINCENNES AND
WASHINGTON. MEANWHILE...A MARGINAL RISK EXTENDS NORTHWARD TO
AROUND A SHELBYVILLE TO NEWPORT LINE. DAMAGING WINDS AND LARGE
HAIL WILL BE THE MAIN SEVERE THREATS. CLOUD TO GROUND LIGHTNING
AND LOCALIZED HEAVY RAINFALL AND FLOODING ARE ALSO POSSIBLE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...CLOUD TO
GROUND LIGHTNING.

TIMING: DAMAGING WINDS AND LARGE HAIL THROUGH THE EVENING. HEAVY
RAINFALL AND CLOUD TO GROUND LIGHTNING ANYTIME TONIGHT.

DISCUSSION: A WAVE OF LOW PRESSURE WILL SLIDE EAST ALONG A FRONT
STALLED OVER SOUTHERN INDIANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: WIDESPREAD THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY
NIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER SOUTH OF
BLOOMINGTON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE
THREATS. CLOUD TO GROUND LIGHTNING AND LOCALIZED HEAVY RAINFALL AND
FLOODING ARE ALSO POSSIBLE WITH ANY STORM. THUNDERSTORMS ARE
POSSIBLE EAST ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE
WEATHER OUTBREAKS ARE NOT EXPECTED THEN AT THIS TIME.

DISCUSSION: A WAVE OF LOW PRESSURE WILL SLIDE EAST ACROSS A
STATIONARY FRONT AND ALLOW IT TO DROP TO THE SOUTH OF THE OHIO
RIVER BY SATURDAY MORNING. HOWEVER...A FRONTAL SYSTEM AND UPPER
AIR DISTURBANCES WILL ALLOW FOR MORE THUNDERSTORM CHANCES NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PARTS OF SOUTH CENTRAL
INDIANA LATE THIS AFTERNOON AND EVENING AND AGAIN FRIDAY
AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Jun 25, 5:46 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     RAIN             4 S COVINGTON           40.08N  87.39W
06/25/2015                   FOUNTAIN           IN   TRAINED SPOTTER

            1.5 INCHES STORM TOTAL RAINFALL

&&

CP
Special weather statement, Jun 25, 10:16 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1016 PM EDT THU JUN 25 2015

INZ060-061-067>070-260300-
DAVIESS-GREENE-KNOX-LAWRENCE-MARTIN-SULLIVAN-
1016 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN DAVIESS...SOUTHWESTERN
GREENE...NORTHEASTERN KNOX...SOUTHWESTERN LAWRENCE...NORTHERN MARTIN
AND SOUTHEASTERN SULLIVAN COUNTIES UNTIL 1100 PM EDT...

AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTH OF LINTON...OR 27 MILES
NORTHEAST OF VINCENNES...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWBERRY...
  ODON...
  CRANE...
  BURNS CITY...
  INDIAN SPRINGS...
  SILVERVILLE...
  WILLIAMS...
  HURON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3887 8738 3904 8739 3884 8650 3869 8650
      3868 8668
TIME...MOT...LOC 0216Z 289DEG 20KT 3890 8708

CP
Local storm report, Jun 25, 10:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             SULLIVAN                39.10N  87.41W
06/25/2015  E0.25 INCH       SULLIVAN           IN   UNKNOWN

&&

BHH
Special weather statement, Jun 25, 10:59 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT THU JUN 25 2015

INZ060-061-068>070-260345-
DAVIESS-GREENE-LAWRENCE-MARTIN-SULLIVAN-
1059 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN DAVIESS...SOUTHERN
GREENE...SOUTHWESTERN LAWRENCE...NORTHERN MARTIN AND SOUTHEASTERN
SULLIVAN COUNTIES UNTIL 1145 PM EDT...

AT 1057 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF LINTON...OR 26 MILES NORTHEAST
OF VINCENNES...MOVING EAST AT 65 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELNORA...
  NEWBERRY...
  ODON...
  CRANE...
  BURNS CITY...
  OWENSBURG...
  INDIAN SPRINGS...
  SILVERVILLE...
  WILLIAMS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3885 8714 3887 8715 3886 8713 3889 8713
      3890 8711 3890 8729 3904 8729 3888 8650
      3869 8657
TIME...MOT...LOC 0259Z 292DEG 56KT 3890 8710

CP
Special weather statement, Jun 25, 11:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1120 PM EDT THU JUN 25 2015

INZ060-061-260400-
GREENE-SULLIVAN-
1120 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORM ADVISORY FOR WESTERN GREENE AND SOUTHERN
SULLIVAN COUNTIES UNTIL MIDNIGHT EDT...

AT 1117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SULLIVAN...OR 15 MILES EAST OF ROBINSON...
MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SULLIVAN...
  LINTON...
  CARLISLE...
  PAXTON...
  DUGGER...
  PLEASANTVILLE...
  VICKSBURG...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3915 8709 3890 8712 3890 8718 3894 8753
      3896 8752 3898 8755 3913 8759
TIME...MOT...LOC 0320Z 273DEG 24KT 3904 8744

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:16 PM EDTSpecial Weather StatementINDMartin44 min
Jun 25, 10:44 PM EDTAreal Flood WarningINDDaviess, Greene6 hr
Jun 25, 10:59 PM EDTSpecial Weather StatementINDMartin46 min
Jun 25, 11:20 PM EDTSpecial Weather StatementINDSullivan40 min
Jun 25, 11:47 PM EDTSevere Thunderstorm WarningINDDaviess, Martin28 min
Jun 26, 12:04 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin26 min
Jun 26, 12:14 AM EDTSevere Thunderstorm WarningINDMartin16 min
Jun 26, 3:17 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more24 hr
Jun 26, 12:09 PM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren3 hr
Jun 26, 12:15 PM EDTRiver Flood WarningINDHamilton, Madison3 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDHamilton, Marion4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White3 days
Jun 26, 12:21 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren6 hr
Jun 26, 1:12 PM EDTFlash Flood WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam5 hr
Jun 26, 1:16 PM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion6 hr
Jun 26, 1:24 PM EDTSpecial Weather StatementINDHamilton, Hancock, Marion36 min
Jun 26, 1:54 PM EDTFlash Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Rush and 1 more6 hr
Jun 26, 1:57 PM EDTSpecial Weather StatementINDHamilton, Hancock, Henry, Madison33 min
Jun 26, 3:00 PM EDTFlash Flood WarningINDDelaware, Madison, Randolph6 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDHenry, Rush, Shelby8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDShelby69 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDPutnam40 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby5 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDHancock7 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion30 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDDelaware, Madison44 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDMontgomery, Parke55 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDMarion41 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew66 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDOwen31 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDJohnson8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDBoone, Marion26 hr
Jun 26, 6:33 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Hancock, Hendricks and 9 more6 hr
Jun 26, 7:33 PM EDTAreal Flood WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.